# SDR DL72L960653

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842012
- Condition: Damaged
- Location: Bs 340-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX REPORTED DAMAGE TO THE SKIN, STRINGERS AND FRAMES BETWEEN STA 340 TO STA 400 AND STR 22R TO S-24R.  SEVERAL REPAIRS HAVE BEEN INSTALLED PER THE B727 SRM.  DUE TO LIMITED ACCESS BLIND FASTENERS WILL BE INSTALLED IN SEVERAL LOCATIONS ON A TIME LIMITED BASIS, REPAIR APPROVAL PER DL ERA 303310-14.
